# SDR UALA2010060101858

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 64,592 hours, 23,926 cycles
- Engine: Pwa PW2037
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 183N200341
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGE LT ELEVATOR T/E HAS (2) EACH LOCATIONS DAMAGED FROM CONTACT WITH LIFT DURING MX.  REPLACED LT ELEVATOR.
